# SDR AALA202009249015

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 63,136 hours, 28,339 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Servo
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON TAKEOFF, FLIGHT CONTROL ELEVATOR SERVO FAULT APPEARED.  ABORTED TAKEOFF.  FAULT EXTINGUISHED BEFORE RETURNING TO GATE.  CLASS II (F/CTL) FAULT MESSAGE ON ECAM.  INTERROGATES SEC 1 COM FAULT.  PERFORMED AMM TASK 27-94-00-710-002-A.  FAULT EXTINGUISHED.
